# SDR SWIA2020082551977

- Difficulty date: June 29, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH FUSELAGE SKIN HAS 1 DENT BETWEEN FS 394 AND FS 409 AND BETWEEN STR 16R AND STR 17R. (MARKED WITH BLACK GREASE PENCIL)   (C-CHECK   8/23/2020)REPAIRED DENT ON RH FUSELAGE SKIN BETWEEN FS 394 AND 409 AND BETWEEN STR 16R AND 17R AS PER MHIRJ REO.
